Asymptotics in Time of Solutions to Nonlinear SchrOdinger Equations in Two Space Dimensions

Nakao Hayashi, Pavel I. Naumkin

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

We study asymptotics of solutions around the final states of nonlinear SchrOdinger equations with quadratic nonlinearities in two space dimensions.

Original languageEnglish
Pages (from-to)415-425
Number of pages11
JournalFunkcialaj Ekvacioj
Volume49
Issue number3
DOIs
Publication statusPublished - 2006
Externally publishedYes

Keywords

  • Nonlinear Schrodinger equations
  • Quadratic nonlinearity
  • Two space dimensions

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Asymptotics in Time of Solutions to Nonlinear SchrOdinger Equations in Two Space Dimensions'. Together they form a unique fingerprint.

Cite this